# SDR ORJA98130

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- Engine: Iae V2528D5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bracket
- Part number: 6A5857
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 6,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC  MAINTENANCE DISCOVERED NR 2 ENGINE AFT COWL LATCH DOOR HAS EVIDENCE OF HEAT DAMAGE.  NR 2 ENGINE UPPER AND LOWER C-DUCTS HAVE DELAMINATION AND ARE DISBONDED BEYOND LIMITS.  AIRCRAFT FERRIED TO RENO FOR REPAIR.  MAINT DISCOVERED THE FOLLOWING FUEL NOZZLE BRACKETS SHOW EVIDENCE OF HOT AIR LEAKAGE DUE TO ELONGATION OF THE BOLT HOLES IN THE BRACKET ASSY (BRACKET POSITIONS 14, 16, AND 19).  MAINT PERFORMED AN INTERIM REPAIR TO THE UPPER AND LOWER C-DUCTS AND THE AFT COWL LATCH DOOR IAW W/ROHR ENG DOCUMENT NR 98VN515.  THIS REPAIR WILL BE PERMANENT AT C-CHECK (7-98).  MAINT REMOVED AND REPLACED DEFECTIVE FUEL NOZZLE BRACKETS.  NOTE:  FUEL NOZZLES HAVE NEVER BEEN REPLACED.  (X)
